# SDR A6WA2018090446040

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 34,856 hours, 33,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 WEB AT RBL9 CRACKED. REPAIRED.
